# SDR IPXA2023101118618

- Difficulty date: October 11, 2023
- Submitted: October 11, 2023
- Operation: Air carrier
- Aircraft: N311UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27741
- Aircraft time: 69,309 hours, 23,194 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*** SDR FILED OPEN *** FUSELAGE AERODYNAMIC FAIRING BELOW INBD FLAP DAMAGED
